# SDR CALA2020022980505

- Difficulty date: February 21, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 51,877 hours, 18,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 480 RIGHT FRAME CRACKED AT PSU RAIL ATTACH BRACKET, LOCA TED BETWEEN S-8RT AND S-9RT IN CABIN. INSTALLED REPAIR AT FRAME STA 480 RIGHT PER ECRA 5310-07665. SEE WIPS BELOW FOR ALL PARTIAL WORK ACCOMPLISHED. SEE HANGAR FLEET CYCLE 9729175 FOR ALL WORK PERFORMED. VERIFIED ALL WORK PERFORMED ON FLEET CYCLE NR 9729175. ESFAR SUB MITTED.
